# SDR VTZA95161

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 1375527
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HPN/IAD - FLT 6388 - DURING CRUISE AT 1739 ON 5-8-95, A STRONG OIL SMELL WAS COMING FROM BOTH FLOWS.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED WATER SEPARATOR SOCKS.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
